Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1956 1
1970 1
1971 1
1974 1
1975 2
1977 1
1978 1
1979 1
1980 2
1982 7
1983 3
1984 3
1985 3
1986 5
1987 4
1988 1
1989 3
1990 2
1991 4
1992 4
1993 5
1994 5
1995 1
1996 1
1997 1
2002 1
2003 1
2004 1
2005 1
2006 2
2007 1
2012 1
2021 0
Text availability
Article attribute
Article type
Publication date

Similar articles for PMID: 3684408

71 results
Results by year
Filters applied: . Clear all
Page 1
Erythromycin-induced carbamazepine toxicity: a continuing problem.
Stafstrom CE, Nohria V, Loganbill H, Nahouraii R, Boustany RM, DeLong GR. Stafstrom CE, et al. Arch Pediatr Adolesc Med. 1995 Jan;149(1):99-101. doi: 10.1001/archpedi.1995.02170130101025. Arch Pediatr Adolesc Med. 1995. PMID: 7827672 No abstract available.
[Intramyocardial block in carbamazepin poisoning].
Schwartau M, Wahl G, Bücking J. Schwartau M, et al. Dtsch Med Wochenschr. 1983 Dec 2;108(48):1841-3. doi: 10.1055/s-2008-1069837. Dtsch Med Wochenschr. 1983. PMID: 6641537 German.
Carbamazepine--erythromycin-base interaction.
Vajda FJ, Bladin PF. Vajda FJ, et al. Med J Aust. 1984 Jan 21;140(2):81. doi: 10.5694/j.1326-5377.1984.tb103896.x. Med J Aust. 1984. PMID: 6694583 No abstract available.
71 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page